Rates of weak convergence for images of measures by families of mappings
André Mas
Statistics & Probability Letters, 2002, vol. 56, issue 1, 7-12
Abstract:
Suppose [mu]n is a sequence of measures on a separable metric space converging weakly to [mu] with rate [pi]n (in the Prohorov metric). We find a new rate of convergence of [mu]nf-1 to [mu]f-1, where f belongs to a wide class of functions between two Banach spaces.
Keywords: Weak; convergence; Banach; spaces; Prohorov; metric (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00038-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:56:y:2002:i:1:p:7-12
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().